# SDR USAA2010121393028

- Difficulty date: December 6, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 57,397 hours, 38,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT R2 DOOR UPPER HINGE CUTOUT AT BS 957, S9R.  REPAIRED FUSELAGE SKIN AT R2 DOOR UPPER HINGE CUTOUT AT BS 957, S9R IAW B737 SRM 53-60-01 REPAIR 5.
